Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can ephedrine increase effects of vyvanse

Premium Questions

doctor1 MD

Hello, I've been on 60 mg vyvanse for a while now and am experiencing extreme tiredness ... for me in this respect, with my only complaint being how early in the day its effectiveness wears off. My ...

doctor1 MD

My neorologist gave me some VYVANSE 20 mg to keep me awake in my car. What are some of the side effects of this medicine? ...

doctor1 MD

I've built up a tolerance after 9 months of taking as prescribed to my vyvanse 70mg which has helped me in so many positive ways what is the most effective way to potentiate just for today then I ...

doctor1 MD

please answer my question by a psychiatrist what is the most effective way to make my 70mg vyvanse ... ADHD medicine since vyvanse stops working 5 1/2 hrs can I lower my tolerance significantly enough ...

doctor1 MD

increasing my water intake prevent the headaches or are they a more neurological side effect that requires ...

Public Forum Discussions

doctor1 MD

I just started taking 15mg of Vyvanse for adult ADD. I have tried Ritalin which did not work, and Adderall which gave me panic attacks. I have noticed some improvement while taking Vyvanse, but I am ...

doctor1 MD

What are the side effects of pure ephedrine hcl when taken maximum once or twice in a week, when Im ... the medicine) warrants me to use a stimulant like ephedrine hcl. Iam confiding in you the fact that I have ...

doctor1 MD

vyvanse increase the addiction to smoke? And is the insomnia and smoking contributing factors to why ...in am 35 220lb female. started taking vyvanse 2 months ago at 60mg. it worked beautifully. 2 weeks ...

doctor1 MD

with Setraline/Zoloft? I am concerned about side effects increasing depression or worse. ...I was just prescribed Vyvanse by my General Physician. I am currently taking Zoloft, 100mg. I have ...

doctor1 MD

pressure/pulse is a temporary side effect of the Vyvanse? Vyvanse has been a miracle drug for me and I ... thyroid), Benazepril (10mg) and Atenolol (25 mg). I was recently prescribed Vyvanse (20 mg) for chronic ...

doctor1 MD

to take ephedrine and was wondering if there are natural supplements that work as well without ...

doctor1 MD

I have recently been prescribed Vyvanse and my doctor has started me on 20mg and said he will work me up as needed. Yesterday I took one 20mg pill at 11:30am and found that it felt like it had worn ...

doctor1 MD

Hi I was Rx Vyvance 50mg for my ADD. My health history is migraine headaches with symptoms of optical spots, sensitivity to light, numbness bilaterally in the fingers, hands, as well as my lower jaw. With these types of migraines, is it safe to...

doctor1 MD

Can vyvanse cause slipping ribs and rib pain? I took it for years with terrible subluxations ... that vyvanse is dangerous. I used to have to use a foam roller to pop the rib heads where they met at my spine ...

doctor1 MD

is now blind. Any other cases of blindness or bad side effects I should know about. ...

Mobile Questions and Answers

doctor1 MD

Hello dear,welcome to healthcare magic forum. This drug Is mainly metabolized mainly by liver enzymes.grape juice inhibits this enzyme.so blood level will increase. Hope you got cleared. Ok and take care.

doctor1 MD

hello. yes, increased blood pressure is one of the side effects (though not very common) of vyvanse. but your high blood pressure can be due to other causes. so take anti-hypertensive medications and it still the pressure does not get into normal range, contact your doctor for change of this medication vyvanse. regards

doctor1 MD

Dear Rraby. its generic name is lisdexamfetamine. Central nervous system stimulant. Affects chemicals in the brain and nerves that contribute to hyperactivity and impulse control Used for ADHD Has side effects of Blistering, peeling, or loosening of the skin it will subside by itself or you can change the drug. dont worry everything will be fine